# SDR SWAA094644

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 77,046 hours, 71,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
